# SDR PAZ2002F00000

- Difficulty date: January 30, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N592M
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600338
- Engine: Pwa JT15D5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652200472
- Condition: Corroded
- Location: Wing
- Part time: 3,121 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSPECTION OF WING PER REQUIREMENTS OF PHASE 5 INSPECTION.  FOUND BOTH WINGS SEVERLY CORROEDE UNDER DEICE BOOTS.  CORROSION EXTENDED COMPLETELY THROUGH RIGHT SKIN IN 6 LOCATIONS AND IN 1 LOCATION ON LEFT SKIN.  CAUSED BY USE OF BODY FILLER UNDER WING BOOT.  AWAITING ENGINEERING ORDER FOR REPAIR OR REPLACEMENT OF WING SKINS.
